# SDR C77A20130627018

- Difficulty date: June 25, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 15,682 hours, 8,927 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap Track
- Part number: 17039142003
- Condition: Worn
- Location: Zone 500
- Part time: 15,682 hours, 8,927 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT FLAP,  FLAP TRACK 5, PN 170-39142-003, WORN OUT OF LIMITS THICKNESS REDUCTION D=.023" IAW SRM 57-53-03, TABLE 101.  R & R LT AFT FLAP TRACK 5 IAW AMM 27-51-08.
